| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Unspecified Infection (1930); Discomfort (2330)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that more than a week post implant, the implantable cardioverter defibrillator (icd) system was explanted due to infection, discomfort, redness, and blisters.It was noted that the icd system was implanted with an antibacterial absorbable envelope.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: ddpa2d4 icd implanted: (b)(6) 2025, 6935m62 lead implanted: (b)(6) 2025, 5076-52 lead implanted: (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.